Advertisement

Mathematical Notes

, Volume 60, Issue 6, pp 717–720 | Cite as

Families of reducible algebraic varieties

  • I. R. Shafarevich
Brief Communications
  • 36 Downloads

Key words

algebraic number field Abelian variety Picard number Severi lattice 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. R. Shafarevich, “On the arithmetic of singular K3-surfaces,” in:Algebra and Analysis (M. M. Arslanov, editor), De Gruyter (1996), pp. 103–108.Google Scholar
  2. 2.
    I. R. Shafarevich,Izv. Ross. Akad. Nauk Ser. Mat. [Math. Izv.],60, No. 5, 213–223 (1996).zbMATHMathSciNetGoogle Scholar
  3. 3.
    A. Ogg,Bull. Soc. Math. France.,102, 449–462 (1974).zbMATHMathSciNetGoogle Scholar
  4. 4.
    P. Deligne and M. Rappoport,Lecture Notes in Math.,349, 143–316 (1972).Google Scholar
  5. 5.
    Khae Viet Nguen and Masa-Hiko Saito,D-gonality of Modular Curves and Bounding Torsion, Preprint, Kyoto Univ. (March, 1996).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • I. R. Shafarevich
    • 1
  1. 1.V. A. Steklov Mathematics InstituteRussian Academy of SciencesUSSR

Personalised recommendations